# SDR IPXA2673755

- Difficulty date: May 21, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 37,367 hours, 11,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T220142G
- Part serial: 000038
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C RT WING INBD MAIN FLAP AFT T/E PANEL LOWER SURFACE DELAMINATED AT NR 2 SUPPORT ARM AREA COUT FROM INBD COMPOSITE WET LAY UP. REPAIR CARRIED OUT IAW SRM 51-70-17 PAR 4A (1) FIG 10, REV 52.
